Social Anxiety Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
99 Posts
Discussion Starter · #1 ·
I have just started 50mg of zoloft three days ago, and so far have tolerated it well with no side effects except insomnia (really hoping this goes away though, but I'm going to be patient). I really just do not want the awful SSRI sexual side effects, and am not sure I will be able to deal with it.

Everyone says to augment wellbutrin and that can help, but I tried wellbutrin already (generic bupropion) and I broke out into a rash that nearly killed me, so I'm clearly deathly allergic. Not sure if the brand name would do the same thing, but I'm a little afraid to try.

Are there any other options for something to augment for sexual side effects? Or any of you on SSRIs, have you come up with any, er, clever ideas on your own to battle the anorgasmia?

Thank you!
 

·
avui, no demà
Joined
·
3,117 Posts
cyproheptadine, mirtazapine, trazodone, and buspirone are the safer of the ssri-induced sexual dysfunction remedies. bupropion is also used, but as you found out, unfortunately, you are gravely allergic to the medication.

your doctor may be open and also try pramipexole, ropinirole or some other dopamine agonist, although many would advise against this for various reasons. similarly, some augment with small doses of amphetamines, although again, many would advise against and, again, for various reasons.

don't worry about a side effect until it appears and only if it does. so far it hasn't occurred and so you've nothing to worry about.
 
1 - 3 of 3 Posts
Top